Back to all discussions

Migraine side effects

Started Aimovog on Feb 5th and my 2nd shot March 5th. I've had so many side effects . I had to weine off topamax because I almost lost my eye sight. They put me on Aimovig before I was done weining off topamax. I've had rapid heart beat, chest pain, stiff joints, leg and arm pain, headaches and neck and shoulder pain, tingling in my fingers, Insomnia, fatigue, constipation, severe hot flashes,dizziness/vertigo, hair loss and muscle cramps and spasms. Aimovig helped my migraines, but the side effects are far too many for me to keep taking. I thought I was going crazy at first because the only side effect listed is severe constipation. I'm glad I stumbled on this page. I heard it takes months for it to get out of your system. Just how long? I've used 2 injections. Not doing anymore.

  1. I'm sorry you've had so many side effects. I found an article on our site where we collected feedback from our community members who have used Aimovig that I'll share with you. https://migraine.com/living-migraine/aimovig-experiences


    As far as how long it takes to completely leave your system, it's hard to say since we all metabolize things differently. I hope you are feeling better soon. April - Migraine.com Team

    or create an account to reply.